# SDR AALA20090801SJU01

- Difficulty date: July 31, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- Aircraft time: 60,983 hours, 21,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM SEAT 15D UP TO 25D SEAT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT 18 ROW CEILING.  OPS CHECKS OK.
